# SDR ASOA201200869

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 22,964 hours, 20,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT NR 4 IS OUT.  RELAMPED THE RT EXTERIOR EMERGENCY LIGHT NR 4 AS REQUIRED AND OPS CHECKED GOOD IAW AMM 33-51-00.
